Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Note on Dirichlet series. IV. On the singularities of Dirichlet series


Author: Chuji Tanaka
Journal: Proc. Amer. Math. Soc. 4 (1953), 308-309
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0053263-X
MathSciNet review: 0053263
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Otto Szász, Über Singularitäten von Potenzreihen und Dirichletschen Reihen am Rande des Konvergenzbereiches, Math. Ann. 85 (1922), no. 1, 99–110 (German). MR 1512050, https://doi.org/10.1007/BF01449607
  • [2] E. Landau, Darstellung und Gegründung einiger neurer Ergebnisse der Funktionentheorie, Berlin, 1929.
  • [3] V. Bernstein, Leçons sur les progrès récents de la théorie des séries de Dirichlet, Paris, 1933.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0053263-X
Article copyright: © Copyright 1953 American Mathematical Society